# SDR AALA20130911001

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSULATION MOUNTING BRACKET ON RT SIDE OF AUXILIARY POWER UNIT DOOR CUTOUT. INSTALLED DOUBLER IAW SRM 51-70-11 & EA B737-53-031406.
